# SDR 2005UALA00594

- Difficulty date: June 26, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 12,607 hours, 5,031 cycles
- Engine: Iae V2522A5
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Open
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED LT OVERWING DOOR OPEN ECAM MESSAGE.  LATCH COVER (PLASTIC PART) FELL OFF IN FLIGHT (REMOVED?).  PART SHOULD HAVE BEEN REINSTALLED AND WARNING WOULD HAVE GONE OUT.  COVER HAS PROXIMITY SWITCH TO ENSURE CLOSED.  THIS PROXIMITY SWITCH, IN ADDITION TO PROXIMITY SWITCH ON THE PLUG DOOR ARE WHAT WILL SEND MESSAGES TO ECAM.
